# SDR WX0A2025072832518

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N281NV
- Make and model: Airbus A320-214
- Aircraft serial: 5381
- Aircraft time: 37,093 hours, 22,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT EMERGENCY EXIT LIGHT OVERHEAD OUT. / PERFORMED CIDS BITE TEST IAW AMM 23-73-00-740-005A. NO DEFECTS NOTED AT THIS TIME."
